Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 14, 2015, 8:34 PM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 15, 2015, 9:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 8:34 PM CDT (01:34 UTC)
- In effect from
- Jun 15, 2015, 9:00 AM CDT
- Expired
- Jun 18, 2015, 9:47 PM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
922
WGUS43 KILX 150134
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CDT SUN JUN 14 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.Synopsis...Heavy rainfall across the northern part of the basin
will cause the Spoon River at London Mills to rise back to above
flood stage by Tuesday.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-095-151534-
/O.NEW.KILX.FL.W.0022.150615T1400Z-150618T0400Z/
/LNMI2.1.ER.150615T1400Z.150616T1800Z.150617T2200Z.NO/
834 PM CDT SUN JUN 14 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at London Mills.
* From Monday morning until Wednesday evening.
* At 745 PM Sunday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 16.4 feet by Tuesday afternoon.The river will fall
below flood stage by Wednesday afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Spoon River
London Mills 15 14.4 Sun 8 PM 14.9 16.3 15.8
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$8 follow-up statements
280
WGUS83 KILX 151521
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CDT MON JUN 15 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-160521-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150617T1648Z/
/LNMI2.1.ER.150615T1652Z.150616T0600Z.150617T1048Z.NO/
1021 AM CDT MON JUN 15 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Wednesday morning.
* At 945 AM Monday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 16.0 feet by early tomorrow morning.The river will
fall below flood stage by early Wednesday morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Spoon River
London Mills 15 14.8 Mon 10 AM 16.0 14.9 12.4
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$455
WGUS83 KILX 160251
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
951 PM CDT MON JUN 15 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-161651-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150618T0112Z/
/LNMI2.1.ER.150616T0000Z.150616T1800Z.150617T1912Z.NO/
951 PM CDT MON JUN 15 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Wednesday evening.
* At 845 PM Monday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.1 feet by
tomorrow afternoon. The river will fall below flood stage Wednesday
afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Spoon River
London Mills 15 15.3 Mon 9 PM 16.0 15.5 13.4
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$756
WGUS83 KILX 161706
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1206 PM CDT TUE JUN 16 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-170706-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0600Z/
/LNMI2.1.ER.150616T0000Z.150617T0600Z.150619T0000Z.NO/
1206 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Thursday night.
* At 1145 AM Tuesday the stage was 17.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by
early tomorrow morning. The river will fall below flood stage
Thursday evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 17.8 Tue 12 PM 18.3 16.4 13.8
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$423
WGUS83 KILX 170228
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT TUE JUN 16 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-171628-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0417Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150618T2217Z.NO/
928 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Thursday evening.
* At 845 PM Tuesday the stage was 18.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday afternoon.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 18.1 Tue 9 PM 17.9 16.2 13.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-171627-
/O.EXT.KILX.FL.W.0024.150618T0600Z-150619T0000Z/
/SEVI2.1.ER.150618T0600Z.150618T1200Z.150618T1800Z.NO/
928 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Spoon River at Seville.
* From late Wednesday night until Thursday evening.
* At 845 PM Tuesday the stage was 21.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 22.1 feet by Thursday morning.The river
will fall below flood stage by Thursday afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
Seville 22 21.5 Tue 9 PM 21.7 22.1 20.5
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Shimon035
WGUS83 KILX 171419
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 AM CDT WED JUN 17 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-180419-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0600Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150619T0000Z.NO/
919 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Thursday night.
* At 845 AM Wednesday the stage was 17.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 17.8 Wed 9 AM 16.3 13.6 11.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-180418-
/O.EXT.KILX.FL.W.0024.150617T1657Z-150619T0959Z/
/SEVI2.1.ER.150617T1657Z.150618T0600Z.150619T0359Z.NO/
919 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Spoon River at Seville.
* From this morning until late Thursday night.
* At 845 AM Wednesday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 22.7 feet by early tomorrow morning.The river will
fall below flood stage by tomorrow evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 21.7 Wed 9 AM 22.7 21.4 18.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$223
WGUS83 KILX 180257
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
957 PM CDT WED JUN 17 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-181657-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0900Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150619T0300Z.NO/
957 PM CDT WED JUN 17 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Thursday night.
* At 845 PM Wednesday the stage was 17.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 17.6 Wed 9 PM 17.0 13.7 11.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-181657-
/O.CON.KILX.FL.W.0024.000000T0000Z-150619T0959Z/
/SEVI2.1.ER.150617T1945Z.150618T0600Z.150619T0359Z.NO/
957 PM CDT WED JUN 17 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until late Thursday night.
* At 945 PM Wednesday the stage was 22.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 22.3 Wed 10 PM 22.5 21.6 19.5
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Shimon223
WGUS83 KILX 181351
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
851 AM CDT THU JUN 18 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-190351-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T1440Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150619T0840Z.NO/
851 AM CDT THU JUN 18 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday morning.
* At 745 AM Thursday the stage was 17.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 17.2 Thu 8 AM 14.5 11.7 9.9
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-190351-
/O.EXT.KILX.FL.W.0024.000000T0000Z-150619T1500Z/
/SEVI2.1.ER.150617T1945Z.150618T1800Z.150619T0900Z.NO/
851 AM CDT THU JUN 18 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Friday morning.
* At 745 AM Thursday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 22.5 Thu 8 AM 21.8 19.2 16.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$251
WGUS83 KILX 190247
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
947 PM CDT THU JUN 18 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-095-190317-
/O.CAN.KILX.FL.W.0022.000000T0000Z-150619T1440Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150618T2222Z.NO/
947 PM CDT THU JUN 18 2015
The Flood Warning is cancelled for
The Spoon River at London Mills.
* At 845 PM Thursday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 522 PM Thursday.
* Forecast...The river will continue to fall to 11.0 feet by Saturday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 14.1 Thu 9 PM 13.5 11.0 9.8
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 14, 6:35 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 14, 6:35 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 635 PM CDT SUN JUN 14 2015 .SHORT TERM...(TONIGHT) ISSUED AT 301 PM CDT SUN JUN 14 2015 PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT IN CENTRAL AND EASTERN IL. NUMEROUS LOW LEVEL BOUNDARIES...SOME APPARENT IN THE LATEST SURFACE ANALYSIS AND OTHERS CONVECTIVELY INDUCED...WILL CONTINUE TO PROVIDE THE FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE LATE EVENING. THE MAIN CONCERN WILL BE FOR THE POTENTIAL OF HEAVY RAIN WITH SOME OF THE STORMS DUE TO COPIOUS AMOUNTS OF MOISTURE AND WEAKER WINDS ALOFT THAN THE PAST FEW DAYS. INSTABILITY WILL BE MODERATE...BUT THE LACK OF WIND SHEAR SHOULD KEEP WIDESPREAD SEVERE STORMS FROM DEVELOPING. HOWEVER... ISOLATED STORMS MAY PRODUCE STRONG/SEVERE GUSTS DUE TO HEAVY PRECIPITATION LOADING THIS EVENING. ANY STORMS THAT DEVELOP ALONG A WSW-ENE BOUNDARY WILL HAVE THE GREATEST POTENTIAL FOR HEAVY RAIN AND ISOLATED FLOODING DUE TO TRAINING EFFECTS. MUCH OF THE CONVECTION SHOULD START TO WANE TOWARD MIDNIGHT...EXCEPT FOR LINGERING AREAS ALONG AND NORTH OF I-74. THE REST OF CENTRAL AND SOUTHEAST ILLINOIS CAN ONLY EXPECT SCATTERED SHOWERS AND A FEW THUNDERSTORMS OVERNIGHT DUE TO WEAKER FORCING AND MORE DIFFUSE BOUNDARIES. AS THE COLD FRONT IN THE NORTHERN PLAINS PROGRESSES TOWARD CENTRAL IOWA AROUND DAYBREAK...STORMS THAT DEVELOP AHEAD OF IT OVERNIGHT MAY MAKE INTO WEST CENTRAL IL. THUS...HAVE INCREASED POPS BACK INTO THE LIKELY CATEGORY MAINLY WEST OF THE IL RIVER VALLEY BY SUNRISE. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 301 PM CDT SUN JUN 14 2015 AN ACTIVE CONVECTIVE WEATHER PATTERN, ALONG WITH WARM AND HUMID CONDITIONS, IS EXPECTED TO PERSIST ACROSS CENTRAL AND SOUTHEAST ILLINOIS THROUGH THE FORECAST PERIOD. WHILE THERE WILL BE PERIODS WHERE MORE WIDESPREAD AND/OR POTENTIALLY SEVERE STORMS ARE POSSIBLE, IT PRETTY TOUGH TO PICK OUT AN OPPORTUNITY FOR COMPLETELY DRY WEATHER AT THIS POINT. THIS IS RESULTING IN AN EXTENDED PERIOD OF POPS THAT WILL HOPEFULLY BE ABLE TO BE FINE TUNED BETTER AS THE DETAILS BECOME MORE CLEAR. THE WORK WEEK WILL START OUT WITH ONE OF THE BETTER CHANCES FOR SIGNIFICANT STORMS. AN UPPER-LEVEL LOW, CURRENTLY SPINNING OVER THE PLAINS, AS WELL AS A WEAK SURFACE FRONT, WILL TRACK THROUGH THE MIDWEST. PRE-FRONTAL CAPE VALUES OF 1500-2500 J/KG SHOULD BE COMMON MONDAY AFTERNOON INTO THE EVENING, ALONG WITH BULK SHEAR VALUES APPROACHING 35 KTS. THIS SCENARIO IS SUPPORTIVE OF SCATTERED STRONG TO SEVERE STORMS AS THE FRONT PUSHES SOUTHEAST ACROSS THE AREA INTO MONDAY NIGHT, WHICH IS WELL DEPICTED IN THE SPC DAY 2 OUTLOOK. THE FRONT WILL STALL NOT TOO FAR SOUTH OF THE FORECAST AREA MONDAY NIGHT, AND IT SHOULD STAY NEAR WHERE IT STALLS UNTIL THE NEXT STRONGER UPPER WAVE PUSHES THROUGH THE MIDWEST ON WEDNESDAY. DUE TO THE CLOSE PROXIMITY OF THE FRONT, AND THE FACT THAT THE AIRMASS WILL REMAIN VERY MOIST AND POTENTIALLY UNSTABLE, POPS WILL STAY FAIRLY HIGH INTO WEDNESDAY (LOWEST IN THE NORTH, FURTHER AWAY FROM SURFACE BOUNDARY). THE PASSAGE OF THE NEXT MAJOR WAVE ON WEDNESDAY COULD ALSO SUPPORT MORE ORGANIZED SEVERE WEATHER, WITH SHEAR PROFILES EVEN BETTER THAN ANTICIPATED MONDAY, AT LEAST ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. THE PASSAGE OF THE WEDNESDAY SYSTEM SHOULD RESULT IN A RELATIVE LULL IN THE RAINFALL RISK. HOWEVER, BY THE END OF THE WEEK, CHANCES MAY RAMP UP YET AGAIN AS POTENTIAL REMNANTS FROM A TROPICAL SYSTEM COMING OUT OF THE GULF OF MEXICO TRACK NEAR THE AREA. THEN, BY LATE IN THE WEEKEND, A PIECE OF ENERGY MORE TIED TO THE MAIN BELT OF THE WESTERLIES TO OUR NORTH, WILL DRIVE A COLD FRONT THROUGH THE AREA WITH AN ASSOCIATED SHOWER/STORM RISK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 635 PM CDT SUN JUN 14 2015 CONDITIONS WILL PRIMARILY BE VFR NEXT 24HRS EXCEPT FOR WHEN THUNDERSTORMS ARE MOVING OVER THE SITES. WILL HAVE VCTS FOR ALL SITES FOR NEXT 2-3 HRS AND THEN THINK PCPN WILL DISSIPATE AFTER SUNSET. ONLY SITE WITH A TEMPO GROUP WILL BE BMI WHERE THUNDERSTORM IS CURRENTLY THERE. BASED ON HIGH RES MODELS...MORE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT SO HAVE ANOTHER VCTS AFTER 09Z OR 10Z. THINK THIS WILL ONLY LAST TIL MID MORNING LEAVING BEHIND BROKEN CIGS FOR REMAINDER OF THE AFTERNOON. WITH FRONTAL BOUNDARY DROPPING INTO THE AREA FROM THE NORTHWEST BELIEVE MORE THUNDERSTORMS POSSIBLE TOMORROW EVENING. THESE WILL BE AFTER 00Z...END OF THIS FORECAST PERIOD. WINDS WILL BE SOUTHWEST THROUGH THE PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MILLER LONG TERM...BAK AVIATION...AUTEN
Hazardous weather outlook, Jun 14, 3:24 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 324 PM CDT SUN JUN 14 2015 ILZ027>031-036>038-040>043-047>051-151100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 324 PM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THIS EVENING. ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE THREAT FOR ADDITIONAL HEAVY RAINFALL WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS...SANGAMON AND SPOON RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE ACROSS THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ044>046-052>057-061>063-066>068-071>073-151100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 324 PM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON AND PARTS OF THE WABASH AND LITTLE WABASH RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY. THE THREAT FOR MORE ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA MONDAY AND TUESDAY AFTERNOONS. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. BAK
In the hours before
Local storm report, Jun 14, 5:07 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 1 ENE LINCOLN 40.16N 89.35W
06/13/2015 LOGAN IL NWS EMPLOYEE
LATE REPORT. LARGE TREE DOWN OFF 1400E 1/4 MILE SOUTH OF
1700N.
0840 PM TSTM WND DMG 2 ENE LINCOLN 40.16N 89.33W
06/13/2015 LOGAN IL NWS EMPLOYEE
LATE REPORT. POWER POLE SNAPPED OFF AND POWER LINES ON
THE GROUND ON 1500E 1/4 MILE NORTH OF 1700N.
&&
AUTENLocal storm report, Jun 14, 5:11 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN LUDLOW 40.39N 88.13W
06/14/2015 M0.75 INCH CHAMPAIGN IL MESONET
RAIN FELL IN 20 MINS.
&&
AUTENLocal storm report, Jun 14, 5:29 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HEAVY RAIN PETERSBURG 40.01N 89.85W
06/14/2015 M1.77 INCH MENARD IL MESONET
RAINFALL FROM 1540 TO 1700.
0515 PM HEAVY RAIN PETERSBURG 40.01N 89.85W
06/14/2015 M1.77 INCH MENARD IL MESONET
RAINFALL FROM 340 TO 500 PM.
&&
AUTENLocal storm report, Jun 14, 6:25 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD W MCLEAN 40.32N 89.17W
06/14/2015 MCLEAN IL NWS EMPLOYEE
WATER OVER ROAD WEST OF MCLEAN ON US 136 EASTBOUND LANE
0545 PM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/14/2015 M3.78 INCH MCLEAN IL COCORAHS
RAIN FELL IN PAST 60 MINUTES
&&
JRPLocal storm report, Jun 14, 6:39 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
639 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN HEYWORTH 40.31N 88.98W
06/14/2015 E5.00 INCH MCLEAN IL PUBLIC
RAINFALL SINCE 430 PM.
0630 PM FLASH FLOOD HEYWORTH 40.31N 88.98W
06/14/2015 MCLEAN IL PUBLIC
SMALL CREEKS AROUND TOWN ARE OUT OF THEIR BANKS.
SUBDIVISION FLOODING IN DITCHES AND STREETS.
&&
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:32 PM CDT | Flash Flood Warning | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Jun 14, 8:37 PM CDT | River Flood Warning | ILX | Cass, Mason | 5 days |
| Jun 15, 9:22 AM CDT | Flash Flood Watch | ILX | Cass, Fulton, Knox, Logan, McLean, Marshall and 7 more | 14 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.